| Model Number |
9216 |
| Medical Device Problem Codes |
Device Alarm System (1012); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported inaccurate co2 readings.Additional information provided by the customer, "the parameter is spco, during use, no patient impact, no alarms or messaged." there was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.